# SDR AUS20040452

- Difficulty date: May 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520*
- Propeller: Mcauly 3AF32C512
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: 27D39
- Condition: Faulty
- Location: Blower
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN HEATER BLOWER MOTOR FAULTY.  MOTOR WAS VIBRATING AND PRODUCING SMOKE.
